MAUDE Adverse Event Report: BRA PDSII VIO 27IN 4-0 S/A SH; SUTURE, SURGICAL, ABSORBABLE

BRA PDSII VIO 27IN 4-0 S/A SH; SUTURE, SURGICAL, ABSORBABLE
Model Number Z315H
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/06/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).A manufacturing record evaluation was performed for the finished device lot plk644, and no non-conformances were identified.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported that a patient underwent a laparoscopic gastrectomy procedure using hinged double door method on (b)(6) 2020; and a suture was used.During the procedure, the suture pulled off the needle after holding the suture.When putting the needle-suture through the trocar.It was not a control release needle.The needle fell in the body but was retrieved using forceps.There were no adverse patient consequences reported.No additional information was provided.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Date sent to the fda: 05/11/2020.A manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.A opened box with representative samples of product were returned for analysis.During the visual inspection of samples, the swage and attachment area were noted to be as expected.The sutures were dispensed without problems and examined along the strand with no defects, or damage observed.A functional test was performed and the pull force was above the minimum requirements.The manufacturing records were reviewed, and the manufacturing/packaging criteria were met prior to the release of this batch per the conditions of the samples received, no suture needle pull off was found, and the tested samples met the finished goods requirements.

Brand Name
PDSII VIO 27IN 4-0 S/A SH
Common Device Name
SUTURE, SURGICAL, ABSORBABLE
Manufacturer (Section D)
BRA
12240-908
somerville NJ 08876
MDR Report Key9986882
Report Number2210968-2020-03360
Device Sequence Number4355992
Product Code NEW
UDI-Device Identifier10705031060456
UDI-Public10705031060456
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
N18331
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2024
Device Model NumberZ315H
Device Catalogue NumberZ315H
Device Lot NumberPLK644
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/08/2020
Initial Date Received by Manufacturer 04/06/2020
Supplement Date Received by Manufacturer05/08/2020
Initial Report FDA Received Date04/22/2020
Supplement Report FDA Received Date05/11/2020
Patient Sequence Number1